Texas, 2009

Damaging Wind in Texas, October 4, 2009

October 4, 2009 · NWS MAF · 1 event in 1 county or zone

Thunderstorm coverage increased during the afternoon on this day, as an upper level disturbance moved overhead and combined with a surface boundary draped across the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MAF wrote it up.

Thunderstorm coverage increased during the afternoon on this day, as an upper level disturbance moved overhead and combined with a surface boundary draped across the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at Oct 4, 8:23 PM CST, 1 hour 59 minutes earlier.

Area forecast discussion, Oct 4, 8:23 PM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
923 PM CDT SUN OCT 4 2009

.UPDATE...
WE HAVE UPDATED THE FORECAST TO INCLUDE A MENTION OF FOG ACROSS
THE WESTERN LOW ROLLING PLAINS...PERMIAN BASIN AND FAR SOUTHEAST
NEW MEXICO. OVERNIGHT LOW TEMPERATURES WERE ALSO LOWERED SLIGHTLY
ACROSS THE WESTERN LOW ROLLING PLAINS AND EASTERN PERMIAN BASIN.

&&

.DISCUSSION...
SURFACE OBSERVATIONS ALONG WITH RADAR IMAGERY SHOW A WEAK COLD
FRONT CURRENTLY ALONG AN ANDREWS TO MIDLAND TO GARDEN CITY LINE
MOVING SLOWLY WESTWARD. BEHIND THIS BOUNDARY...FOG AND LOW CLOUDS
CONTINUE TO SPREAD TO THE WEST. THE RUC13 AND NAM12 GENERALLY
AGREE THIS TREND WILL CONTINUE TONIGHT. WITH THIS IN MIND...WE
HAVE UPDATED THE FORECAST TO INCLUDE A MENTION OF FOG FOR AREAS
MAINLY EAST OF A MALJAMAR TO WINK TO SHEFFIELD LINE. TEMPERATURES
WERE LOWERED A FEW DEGREES BEHIND THE COLD FRONT...ESPECIALLY
ACROSS THE WESTERN LOW ROLLING PLAINS AND EASTERN PERMIAN BASIN.
MINOR CHANGES WERE ALSO MADE TO THE LATEST DEW POINT AND WIND
GRIDS. ALL PRODUCTS HAVE BEEN SENT.

&&

.PREV DISCUSSION... /ISSUED 639 PM CDT SUN OCT 4 2009/

DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

AVIATION...
MVFR CEILINGS AND/OR VISIBILITIES IN FOG SHOULD DEVELOP AT MOST OF
THE TERMINALS AFTER 06Z TONIGHT WITH TEMPO IFR CEILINGS BETWEEN
10Z AND 14Z MONDAY. VFR CONDITIONS SHOULD RETURN AFTER 15Z WITH
SOUTH WINDS INCREASING TO 10 TO 20 MPH WITH GUSTS TO 25 MPH
THROUGH THE AFTERNOON.

12

PREV DISCUSSION... /ISSUED 322 PM CDT SUN OCT 4 2009/

DISCUSSION...
ZONAL TO SOUTHWEST FLOW ALOFT CONTINUES ACROSS WEST TEXAS AND
SOUTHEAST NEW MEXICO THIS AFTERNOON...BRINGING CONTINUED ABUNDANT
SUBTROPICAL MOISTURE INTO THE FORECAST AREA. A FRONTAL BOUNDARY
STRETCHES ACROSS THE NORTHERN PERMIAN BASIN AND THE WESTERN LOW
ROLLING PLAINS THIS AFTERNOON. LOW CLOUDS HAVE HELD STRONG BEHIND
THIS FRONT TODAY...KEEPING TEMPERATURES IN THE 60S AROUND GAIL AND
SNYDER. SOME BREAKS IN THE CLOUDS AND BETTER WARMING AHEAD OF THE
FRONT HAVE ALLOWED TEMPERATURES TO WARM INTO THE 70S ACROSS MOST
OTHER LOCATIONS. AN ADDITIONAL SHORTWAVE IMPULSE IS CURRENTLY MOVING
ACROSS THE VAN HORN CORRIDOR AND THE UPPER TRANS PECOS REGION...AND
REGIONAL RADAR IMAGERY SHOWS ASSOCIATED NEW DEVELOPMENT OF SHOWERS
OCCURRING ACROSS THESE AREAS.

THE FLOW ALOFT WILL TRANSITION MORE SOUTHWESTERLY TONIGHT IN ADVANCE
OF A DEEPENING UPPER LEVEL TROUGH ACROSS THE WESTERN CONUS. SURFACE
FLOW WILL TRANSITION MORE SOUTHEASTERLY LATE TONIGHT AS A WARM FRONT
LIFTS NORTHWARD ACROSS THE NORTHERN BASIN AND THE WESTERN LOW
ROLLING PLAINS. LOW LEVEL MOISTURE WILL INCREASE AS THE WARM FRONT
LIFTS NORTHWARD TONIGHT...WITH SURFACE DEWPOINTS RISING INTO THE
LOW-MID 60S F. A STRENGTHENING LOW LEVEL JET RIDING OVER THE
BOUNDARY...ALONG WITH ADDITIONAL SHORTWAVE IMPULSES ARRIVING IN THE
SOUTHWEST FLOW ALOFT MAY ALLOW FOR ADDITIONAL DEVELOPMENT OF
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVERNIGHT. IT
CURRENTLY APPEARS THE BEST CHANCE OF THUNDERSTORMS WILL OCCUR ACROSS
FAR SOUTHEAST NEW MEXICO...THE PERMIAN BASIN...AND THE WESTERN LOW
ROLLING PLAINS.

THE FLOW ALOFT MONDAY WILL CONTINUE TO AMPLIFY AS THE UPPER
LOW/TROUGH CONTINUES TO DEEPEN FROM THE NORTHERN ROCKIES THROUGH
SOUTHERN CALIFORNIA. SOUTHWEST FLOW ALOFT WILL CONTINUE ACROSS OUR
FORECAST AREA WITHIN THIS FLOW REGIME...AND THIS BACKED FLOW WILL
KEEP LOW LEVEL MOISTURE IN PLACE. ADDITIONAL SHORTWAVE IMPULSES
SUPPORT KEEPING A SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST
MONDAY ACROSS THE ENTIRE AREA...SHIFTING EASTWARD THROUGH THE
PERMIAN BASIN/LOWER TRANS PECOS MONDAY NIGHT. STRONG DEEP LAYER
SHEAR ON THE ORDER OF 40-50 KNOTS MAY SUPPORT ISOLATED SEVERE
THUNDERSTORMS MONDAY AFTERNOON AND EVENING...BUT OVERALL INSTABILITY
MAY BE LIMITED ENOUGH TO PRECLUDE AN ORGANIZED SEVERE EVENT. LOW
LEVEL MOISTURE MAY GET SHUNTED FARTHER EAST TUESDAY AFTERNOON AS
DRIER AIR TRIES TO WORK INTO SOUTHEAST NEW MEXICO AND THE WESTERN
BASIN...SO THUNDERSTORM CHANCES LOOK TO GET SHIFTED FARTHER EAST.
TEMPERATURES WILL BE WARM MONDAY AND TUESDAY WITH A SURFACE TROUGH
EXTENDING ACROSS THE FORECAST AREA.

THE FORECAST FOR THE REST OF THE WEEK INTO THE WEEKEND WILL BE
CHALLENGING GIVEN INCREASING SPREAD AMONG THE MEDIUM RANGE MODEL
SOLUTIONS. THERE IS AGREEMENT THAT AN UPPER LOW WILL PINCH OFF AND
DEEPEN ACROSS SOUTHERN CALIFORNIA WEDNESDAY...WITH STRONG SOUTHWEST
FLOW ALOFT ACROSS OUR AREA AHEAD OF THIS FEATURE. LOW LEVEL MOISTURE
WILL QUICKLY RETURN DUE TO THE BACKED UPPER FLOW...WITH SURFACE
DEWPOINTS RISING BACK INTO THE 60S ACROSS MOST AREAS EAST OF THE
MOUNTAINS. A POTENT SHORTWAVE TROUGH IS STILL PROGGED TO LIFT
NORTHEASTWARD ACROSS THE REGION WITHIN THE SOUTHWEST FLOW ALOFT.
STRONG DEEP LAYER SHEAR WILL BE IN PLACE...ALONG WITH MUCH BETTER
INSTABILITY GIVEN SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE. THE
COMBINATION OF ALL THESE PARAMETERS COULD RESULT IN A SEVERE WEATHER
EPISODE ACROSS MUCH OF OUR AREA WEDNESDAY AND WEDNESDAY NIGHT. WE
HAVE MENTIONED THE SEVERE THREAT WITHIN THE HWO. LOCALLY HEAVY RAINS
COULD ALSO BE POSSIBLE...ESPECIALLY IF CELLS TRAIN OVER THE SAME
LOCATIONS NEAR THE FRONTAL BOUNDARY. THE FORECAST FOR THURSDAY AND
BEYOND IS HIGHLY UNCERTAIN...AS MEDIUM RANGE SOLUTIONS ARE NOT IN
GOOD AGREEMENT ON THE PROGRESSION OF THE COLD FRONT.  THE GFS TENDS
TO BRING DRIER AIR INTO THE REGION THURSDAY AND FRIDAY...WHILE THE
ECMWF MODEL CONTINUES ITS WET SOLUTION. HAVE KEPT PREVIOUS POPS
ALIGNED AS IS...WITH A CHANCE OF THUNDERSTORMS CONTINUING BOTH
THURSDAY AND FRIDAY. STILL HIGHLY UNCERTAIN ON WHEN THE COLD FRONT
WILL FINALLY GET A PUSH INTO THE REGION...BUT HAVE TRENDED SATURDAY
AND SUNDAY AS THE COOLEST DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              60  88  66  86  /  30  20  20  20
CARLSBAD NM                62  88  58  86  /  20  20  10  10
DRYDEN TX                  68  91  69  92  /  30  20  20  20
FORT STOCKTON TX           67  92  65  88  /  20  20  20  10
GUADALUPE PASS TX          59  79  56  78  /  20  20  10  10
HOBBS NM                   62  87  57  85  /  30  20  10  10
MARFA TX                   58  84  54  86  /  20  20  10  10
MIDLAND INTL AIRPORT TX    64  88  66  87  /  30  20  20  20
ODESSA TX                  66  88  66  87  /  30  20  20  20
WINK TX                    66  93  63  89  /  30  20  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

12/06
Hazardous weather outlook, Oct 4, 12:33 PM CST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
133 PM CDT SUN OCT 4 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-051845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
133 PM CDT SUN OCT 4 2009 /1233 PM MDT SUN OCT 4 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...MAINLY
OVER THE HIGHER TERRAIN OF WEST TEXAS.  THE BETTER CHANCE OF
THUNDERSTORMS TONIGHT WILL BE FURTHER EAST OVER THE PERMIAN BASIN...
WESTERN LOW ROLLING PLAINS AND LOWER TRANS PECOS.  WIDESPREAD SEVERE
THUNDERSTORMS ARE NOT EXPECTED EITHER THIS AFTERNOON OR TONIGHT...
HOWEVER A FEW STORMS COULD BECOME STRONG ENOUGH TO PRODUCE DAMAGING
WINDS...HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS OVER MOST OF
SOUTHEAST NEW MEXICO AND WEST TEXAS MONDAY AFTERNOON...AND OVER THE
PERMIAN BASIN...WESTERN LOW ROLLING PLAINS AND LOWER TRANS PECOS
MONDAY NIGHT AND TUESDAY.  SOME OF THE STORMS EACH OF THESE PERIODS
COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL THE PRIMARY THREATS.

THE CHANCE OF THUNDERSTORMS WILL INCREASE OVER THE REGION TUESDAY
NIGHT AND WEDNESDAY AS A COLD FRONT MOVES SOUTH INTO THE AREA AND
A STRONG UPPER LEVEL STORM SYSTEM APPROACHES THE AREA FROM THE
WEST.  MORE WIDESPREAD SEVERE THUNDERSTORMS WILL BE POSSIBLE THESE
PERIODS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.
HEAVY RAINFALL...LOCALIZED FLASH FLOODING AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Oct 4, 7:22 PM CST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
822 PM CDT SUN OCT 4 2009

TXZ074-050145-
DAVIS/APACHE MOUNTAINS AREA-
822 PM CDT SUN OCT 4 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN BREWSTER AND
SOUTHEASTERN JEFF DAVIS COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH...SOUTHEAST OF FORT
DAVIS IN SOUTHEASTERN JEFF DAVIS COUNTY AT 820 PM CDT...MOVING
NORTHEAST AT 35 MPH.

THIS STORM WILL IMPACT STATE HIGHWAY 118 BETWEEN FORT DAVIS AND ALPINE.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Oct 4, 7:36 PM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
836 PM CDT SUN OCT 4 2009

TXZ074-080-050200-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
836 PM CDT SUN OCT 4 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN PRESIDIO AND
NORTHWESTERN BREWSTER COUNTIES.

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 6 MILES
SOUTHEAST OF MARFA AT 836 PM CDT...MOVING NORTHEAST AT 30 MPH.

PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE.

PEOPLE IN NORTHEASTERN PRESIDIO AND NORTHWESTERN BREWSTER COUNTIES...
INCLUDING THE CITIES OF ALPINE AND MARFA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Oct 4, 7:53 PM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
853 PM CDT SUN OCT 4 2009

TXZ081-050230-
BIG BEND AREA-
853 PM CDT SUN OCT 4 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN BREWSTER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF CASTOLON AT 848
PM CDT...MOVING EAST AT 25 MPH.

PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINS CAN
ALSO BE EXPECTED. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER
MAY DEVELOP RAPIDLY.

THIS THUNDERSTORM WILL IMPACT CASTOLON AND THE FAR WESTERN PORTIONS
OF THE BIG BEND NATIONAL PARK.

PEOPLE IN SOUTHWESTERN BREWSTER COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Oct 4, 8:10 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
910 PM CDT SUN OCT 4 2009

TXZ081-050245-
BIG BEND AREA-
910 PM CDT SUN OCT 4 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR WEST CENTRAL BREWSTER COUNTY.

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED OVER
OPEN COUNTRY OF WEST CENTRAL BREWSTER COUNTY...30 MILES SOUTH OF
ALPINE AT 909 PM CDT...MOVING EAST AT 40 MPH.

THIS STORM WILL IMPACT STATE HIGHWAY 118...25 MILES SOUTH OF ALPINE.

PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE.

PEOPLE IN WEST CENTRAL BREWSTER COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Special weather statement, Oct 4, 8:46 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
946 PM CDT SUN OCT 4 2009

TXZ081-050315-
BIG BEND AREA-
946 PM CDT SUN OCT 4 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL BREWSTER COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 20 MILES NORTHWEST OF
PERSIMMON GAP IN CENTRAL BREWSTER COUNTY AT 945 PM CDT...MOVING
EAST AT 45 MPH.

THIS STORM WILL IMPACT HIGHWAY 385 BETWEEN MARATHON AND PERSIMMON
GAP.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

STRONG WINDS...HAIL...HEAVY RAIN...AND DEADLY LIGHTNING ARE
POSSIBLE.

PEOPLE IN CENTRAL BREWSTER COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Oct 4, 10:13 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1113 PM CDT SUN OCT 4 2009

TXZ081-050445-
BIG BEND AREA-
1113 PM CDT SUN OCT 4 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR WEST CENTRAL BREWSTER COUNTY.

AT 1111 PM CDT...AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER WEST
CENTRAL BREWSTER COUNTY...OR ABOUT 7 MILES WEST OF MILE MARKER 493
ON SH 118...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF
MARBLES...WIND GUSTS NEAR 55 MPH AND DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED WITH THIS STORM.

PEOPLE IN WEST CENTRAL BREWSTER COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Brewster

When
October 4, 10:22 PM CST to 10:24 PM CST
Where
Brewster County, 31.78 mi S of Alpine
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Utility Company
Coordinates
29.910, -103.670

A transmission power pole was reported down along State Highway 118.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2009Every state in 2009This day in weather historyWarnings in Texas, October 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 199406.